# SDR AALA20091013BOS01

- Difficulty date: October 12, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 89,212 hours, 14,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 15161
- Condition: Discharged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT ORD TO LHR.  SHORTLY AFTER TAKEOFF THE EMERGENCY LIGHTS AT LEFT AND RIGHT NUMBER ONE DOORS ILLUMINATED.  LIGHTS REMAINED ON FOR 1 HOUR BEFORE THEY EXTINGUISHED.  LANDED BOS WITHOUT INCIDENT.  REPLACED BATTERY PACK.
